Nonsymmetric Macdonald polynomials and PBW filtration: Towards the proof of the Cherednik-Orr conjecture

Evgeny Feigin*, Ievgen Makedonskyi

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

The Cherednik-Orr conjecture expresses the t→∞ limit of the nonsymmetric Macdonald polynomials in terms of the PBW twisted characters of the affine level one Demazure modules. We prove this conjecture in several special cases.

Original languageEnglish
Pages (from-to)60-84
Number of pages25
JournalJournal of Combinatorial Theory. Series A
Volume135
DOIs
StatePublished - 1 Oct 2015
Externally publishedYes

Funding

FundersFunder number
Health and Safety Executive15-01-0024
Dynasty Foundation
National Research University Higher School of Economics
Government Council on Grants, Russian Federation

    Keywords

    • Demazure modules
    • Macdonald polynomials
    • PBW filtration

    Fingerprint

    Dive into the research topics of 'Nonsymmetric Macdonald polynomials and PBW filtration: Towards the proof of the Cherednik-Orr conjecture'. Together they form a unique fingerprint.

    Cite this